# SDR AALA20041226

- Difficulty date: December 15, 2004
- Submitted: December 18, 2004
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RIGHT HYDRAULIC PRESSURE DROPPED TO 0 AND HYDRAULIC QUANTITY DROPPED TO 4 QUARTS.  EMERGENCY GEAR EXTENSION PROCEDURES USED.  LANDED PHX WITHOUT INCIDENT.  SERVICED RIGHT HYDRAULIC SYSTEM TO FULL.  INSPECTED ALL RIGHT SYSTEM HYDRAULIC COMPONENTS AND OPERATED ALL RIGHT HYDRAULIC SYSTEMS.  NO LEAKS NOTED.  RELEASED AIRCRAFT FOR FLIGHT CHECK PER SPOTTING MESSAGE 12 044.  SYSTEM GROUND CHECKED NORMAL OPERATION.
